# SDR FQAR20191210015

- Difficulty date: December 2, 2019
- Submitted: December 10, 2019
- Operation: General aviation
- Aircraft: N746PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2881018
- Aircraft time: 1,592 hours
- Engine: Lyc O360A4M
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 455350
- Condition: Kinked
- Part time: 1,592 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, TECH HAD A HARD TIME PULLING THE THROTTLE BACK TO IDLE, INSPECTED CABLE AND FOUND IT TO BE KINKED NEAR THE CONSOLE END, CABLE WAS INSTALLED AT THE FACTORY
